# SDR C2XA05CL099

- Difficulty date: December 13, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 14,372 hours, 10,685 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1240
- Condition: Defective
- Location: Cockpit
- Part time: 14,051 hours, 10,461 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2266, THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL MODULE AND THE LANDING GEAR ELECTRONIC UNIT.  TEST FLIGHT WAS PERFORMED AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  P/N LANDING GEAR MODULE: 7-45550-3, S/N:0164  CSO:9073, TSO:11880.
